# SDR YENA201710190850

- Difficulty date: October 19, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 56,927 hours, 20,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 109949
- Condition: Failed
- Location: Emergency Lights
- Part time: 25,660 hours, 9,237 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EPSU BATTERY 12WL FAILED AN EMERGENCY LIGHT TEST.   R & R THE BATTERY PACK IAW AMM 33-51-38, OPS CHECKED GOOD.
